[Un résultat dʼexplosion pour lʼéquation de Schrödinger non linéaire sans invariance de gauge dans le cas périodique]
Dans cette Note, nous démontrons un résultat dʼexplosion en temps fini pour lʼéquation de Schrödinger non linéaire sur le tore
In this Note, we prove a finite-time blowup result for the periodic nonlinear Schrödinger equation on
Accepté le :
Publié le :
Tadahiro Oh 1
@article{CRMATH_2012__350_7-8_389_0, author = {Tadahiro Oh}, title = {A blowup result for the periodic {NLS} without gauge invariance}, journal = {Comptes Rendus. Math\'ematique}, pages = {389--392}, publisher = {Elsevier}, volume = {350}, number = {7-8}, year = {2012}, doi = {10.1016/j.crma.2012.04.009}, language = {en}, }
Tadahiro Oh. A blowup result for the periodic NLS without gauge invariance. Comptes Rendus. Mathématique, Volume 350 (2012) no. 7-8, pp. 389-392. doi : 10.1016/j.crma.2012.04.009. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2012.04.009/
[1] Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations I. Schrödinger equations, Geom. Funct. Anal., Volume 3 (1993) no. 2, pp. 107-156
[2] Exponential sums and nonlinear Schrödinger equations, Geom. Funct. Anal., Volume 3 (1993) no. 2, pp. 157-178
[3] Nonlinear Schrödinger equations, Park City, UT, 1995 (IAS/Park City Math. Ser.), Volume vol. 5, Amer. Math. Soc., Providence, RI (1999), pp. 3-157
[4] Semilinear Schrödinger Equations, Courant Lect. Notes Math., vol. 10, New York University, Courant Institute of Mathematical Sciences/American Mathematical Society, New York/Providence, RI, 2003 (xiv+323 pp)
[5] Global well-posedness of the energy-critical nonlinear Schrödinger equation with small initial data in
[6] Nonexistence of a non-trivial global weak solution for the nonlinear Schrödinger equation with a nongauge invariant power nonlinearity | arXiv
[7] Blow-up results for nonlinear parabolic equations on manifolds, Duke Math. J., Volume 97 (1999) no. 3, pp. 515-539
[8] A blow-up result for a nonlinear wave equation with damping: the critical case, C. R. Acad. Sci. Paris, Ser. I, Volume 333 (2001) no. 2, pp. 109-114
- Local well-posedness of the periodic nonlinear Schrödinger equation with a quadratic nonlinearity
in negative Sobolev spaces, Journal of Dynamics and Differential Equations, Volume 37 (2025) no. 1, pp. 509-538 | DOI:10.1007/s10884-023-10295-x | Zbl:7987754 - Quasiperiodicity and blowup in integrable subsystems of nonconservative nonlinear Schrödinger equations, Journal of Dynamics and Differential Equations, Volume 36 (2024) no. 1, pp. 1-25 | DOI:10.1007/s10884-021-10112-3 | Zbl:1543.35011
- Long-time error bounds of low-regularity integrators for nonlinear Schrödinger equations, Mathematics of Computation, Volume 93 (2024) no. 348, pp. 1569-1598 | DOI:10.1090/mcom/3922 | Zbl:1536.35287
- Global dynamics in nonconservative nonlinear Schrödinger equations, Advances in Mathematics, Volume 398 (2022), p. 70 (Id/No 108234) | DOI:10.1016/j.aim.2022.108234 | Zbl:1492.35309
- Nonlinear smoothing for the periodic generalized nonlinear Schrödinger equation, Journal of Differential Equations, Volume 341 (2022), pp. 353-379 | DOI:10.1016/j.jde.2022.09.017 | Zbl:1504.35492
- On global existence of
solutions for 1D periodic NLS with quadratic nonlinearity, Journal of Mathematical Physics, Volume 62 (2021) no. 9, p. 9 (Id/No 091504) | DOI:10.1063/5.0033101 | Zbl:1498.35501 - On the probabilistic well-posedness of the nonlinear Schrödinger equations with non-algebraic nonlinearities, Discrete and Continuous Dynamical Systems, Volume 39 (2019) no. 6, pp. 3479-3520 | DOI:10.3934/dcds.2019144 | Zbl:1455.35240
- Lifespan of strong solutions to the periodic nonlinear Schrödinger equation without gauge invariance, Journal of Evolution Equations, Volume 17 (2017) no. 3, pp. 1023-1030 | DOI:10.1007/s00028-016-0364-0 | Zbl:1381.35160
- Blowup and ill-posedness results for a Dirac equation without gauge invariance, Evolution Equations and Control Theory, Volume 5 (2016) no. 2, pp. 225-234 | DOI:10.3934/eect.2016002 | Zbl:1346.35172
- Finite time blowup of solutions to the nonlinear Schrödinger equation without gauge invariance, Journal of Mathematical Physics, Volume 57 (2016) no. 8, p. 082103 | DOI:10.1063/1.4960725 | Zbl:1348.35231
- Small data blow-up of
or -solution for the semilinear Schrödinger equation without gauge invariance, Journal of Evolution Equations, Volume 15 (2015) no. 3, pp. 571-581 | DOI:10.1007/s00028-015-0273-7 | Zbl:1327.35353 - Some non-existence results for the semilinear Schrödinger equation without gauge invariance, Journal of Mathematical Analysis and Applications, Volume 425 (2015) no. 2, pp. 758-773 | DOI:10.1016/j.jmaa.2015.01.003 | Zbl:1311.35288
- On nonlinear Schrödinger equations with almost periodic initial data, SIAM Journal on Mathematical Analysis, Volume 47 (2015) no. 2, pp. 1253-1270 | DOI:10.1137/140973384 | Zbl:1334.35322
- Small data blow-up for a system of nonlinear Schrödinger equations, Journal of Mathematical Analysis and Applications, Volume 399 (2013) no. 1, pp. 147-155 | DOI:10.1016/j.jmaa.2012.10.003 | Zbl:1256.35107
Cité par 14 documents. Sources : zbMATH
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier